Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Back Matter

SIAM Journal on Numerical Analysis
Vol. 23, No. 2 (Apr., 1986)
Stable URL: http://www.jstor.org/stable/2157479
Page Count: 4
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Back Matter
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]